MAUDE Adverse Event Report: FERNO-WASHINGTON, INC INX, FOR INLINE

FERNO-WASHINGTON, INC INX, FOR INLINE
Model Number 0015803
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A visual and functional evaluation was performed by a trained technician.The technician found nothing that would have contributed to the cot rolling off of the pavement and tipping other than the operator's failure to maintain control of the device.No damages were found and the device was approved to return to service.
 
Event or Problem Description
The customer reported while transporting a patient on the stretcher, the stretcher wheels hit an uneven section of the pavement and tipped over.The patient allegedly sustained an elbow abrasion but remained restrained to the stretcher.No further information was provided.

Brand Name
INX, FOR INLINE
Common Device Name
INX, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
9372832900
MDR Report Key16109047
Report Number1523574-2022-00017
Device Sequence Number3251963
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0015803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale